# SDR CA090826004

- Difficulty date: July 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 425
- Engine: Pwa PT6A112
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Nut
- Part number: MS178263
- Condition: Missing
- Location: Celvis Bolt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS BOLT NOT SECURED.  RETAINING NUT IS MISSING (AND COULD NOT BE LOCATED IN ACFT) CLEVIS BOLT DID NOT COMPLETLEY SEPARATE FROM THE CLEVIS HSG (ITEM NR 32).
